×

zbMATH — the first resource for mathematics

Pre-Radon measures on topological spaces. (English) Zbl 0417.28008

MSC:
28C15 Set functions and measures on topological spaces (regularity of measures, etc.)
28C05 Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures
28A10 Real- or complex-valued set functions
28A12 Contents, measures, outer measures, capacities
28A35 Measures and integrals in product spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] AMEMIYA, I., On measures on topological spaces, Kkyu-roku of R.I.M.S., Kyoto Univ., No. 96 (1970), 73-80 (in Japanese).
[2] BOURBAKI, N., Integration, Chapitre 9, Hermann (1969). · Zbl 0189.14201
[3] FREMLIN, D. H., Topological Riesz spaces and measure theory, Cambridge Univ. Press (1973). · Zbl 0273.46035
[4] GARDNER, R.J., The regularity of Borel measures and Borel measure-compactness, Proc. London Math. Soc. (3) 39 (1975), 90-113. · Zbl 0294.28001 · doi:10.1112/plms/s3-30.1.95
[5] HALMOS, P. R., Measure theory, Van Nostrand (1950). · Zbl 0040.16802
[6] HEWITT, E. AND ROSS, K. A., Abstract harmonic analysis I, Springer-Verlag (1963). · Zbl 0115.10603
[7] HEWITT, E. AND STROMBERG, K., Real and abstract analysis, Springer-Verlag (1965). · Zbl 0307.28001
[8] HIRSCHFELD, R. A., Riots, Nieuw Archief voor Wiskunde (3) 22 (1974), 1-43. · Zbl 0289.28008
[9] KIRK, R. B., Locally compact, ^-compact spaces, Indag. Math. 31 (1969), 333-344. · Zbl 0188.28003
[10] KIRK, R. B. AND CRENSHAW, J. A., A generalized topological measure theory, Trans. Amer. Math. Soc. 207 (1975), 189-217. · Zbl 0319.28001 · doi:10.2307/1997174
[11] SCHWARTZ, L., Radon measures on arbitrary topological spaces and cylindrical measures, Oxford Univ. Press (1973). · Zbl 0298.28001
[12] TORTRAT, A., Sur les lois r-reguliers, leures produits et leur convolution, Transaction of the 6th Prague Conference on Information Theory, Statistical Decision Functions, Random Process (1971), 839-849. · Zbl 0284.60006
[13] VARADARAJAN, V. S., Measures on topological spaces, Mat. Sbornik 55 (97) (1961), 33-100 (Russian); American Math. Soc. Translations, Series 2, 4 (1965), 161-228. · Zbl 0152.04202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.